MAUDE Adverse Event Report: DePuy Orthopaedics Inc US DELTA XTEND; Delta Xtend Implants : Screws

DePuy Orthopaedics Inc US DELTA XTEND; Delta Xtend Implants : Screws
Catalog Number 130790042
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a surgical procedure, the screw head sheared off during implantation in to metaglene.The fragments were removed.The remaining screw left in-situ.The surgeon is confident that fixation was not greatly compromised.Side affected: left side list any j&j products that were utilized during the case but did not contribute to the reported event.Delta xtend reverse shoulder system was there any reported patient or user harm? no was there a significant delay? no.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DELTA XTEND
Common Device Name
Delta Xtend Implants : Screws
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50756686
Report Number1818910-2026-15769
Device Sequence Number18559017
Product Code HSD
UDI-Device Identifier10603295027867
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130790042
Device Lot Number5686987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown